Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

WallyP

Member
  • Posts

    48
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    South Wales, UK

Recent Profile Visitors

1365 profile views
  1. I've been off it for about 6 weeks and I'm pretty much back to normal. I had very dry lips and very dry and painful eyes, joint pain, eczema and they have all stopped now. I was only washing my hair once a fortnight while on accutane it was THAT dry, and now my natural oils are returning I'm washing it about once a week. My skin has been fine, had the odd tiny spot but only around the time of the month, and none of the painful cyst type ones which is what I suffered with before. I am worried m
  2. Hi, I had terrible joint pain on acctane but the fish oil tablets really helped. I've been off accutane for about 6 weeks now and am almost completely back to normal, I'm not taking any suppliments at the mo, I still have a little pain in one of my elbows but I'm back to walking regularly which i stopped doing whilst on 'tane and overall I'm fine. So it all slowly gets back to normal but you have to be patient. Accutane stays in your system for at least a month so you're not likely to see a big
  3. I've been taking fish oil tablets for the joint pain and it really works, and yes drink lots and lots of water, I can't stress that enough - not to "flush it out" but to hydrate your body because the accutane is drying it out like made. That's why you're getting pain in your back because your joints aren't lubricating themselves. And for the lips it is a case of trial and error, I didn't feel vaseline helped me much and used Blistex instead which was much better - but the side effects should eas
  4. Hello and welcome, hope you find this website some help to you because I know what it's like - no-one knows what you are going through when you are on this drug and you can see people's eyes glazing over when you mention it because they really don't understand... ... anyway, that first month really is the worst but it DOES get better, however, you will probably have another small breakout when you have your dosage increased but it will be nowhere near as bad as the first one. I was on 40mg for
  5. I'm taking fish oil tablets because the accutane was affecting my joints and they were getting quite painful - and they are definately working because if I forget to take one by the end of the day I can feel pain in my lower back and that reminds me to take one! It really has helped me. But if you're not getting any pain then maybe you don't need it. Oh, and by the way, I find that if I eat like a handful of nuts when I take my tablets that really helps, they are fatty which help the drug to wo
  6. Same here, I'm using eye drops and drinking lots of water - I have to say tho that as I'm nearing the end of my course all my side effects seem to be calming down, either that or I'm getting used to them! Who knows!!
  7. I haven't dared wax while on accutane I'm too scared of it ripping my skin off! It's driving me mad not being able to wax but then it would be much worse if I went to work with a great big scar on my top lip, try explaining that! Threading is ok tho isn't it? I think I will give that a try instead I've got another month to go on accutane and I think I will do what tofupup suggests and try a little area to wax first. I am worried about the sun tho, I used to not worry about the sun, I'm olive
  8. Excellent topic, I'm sure a lot of us current users want to know how it works in the long term. Hope more people post on here to let us know how their skin is after their course is finished.
  9. What moisturisers/lip balms are you using? There are a lot of products recommended by people on here but most I haven't been able to find in the UK. I'm 9 weeks in and everything is really calming down - my first month was horrendous, massive breakouts, really dry, flaky, itchy skin and scalp etc. etc. I started on 40mg then my derm upped it to 60mg the second month and I had like a mini breakout, but it has all settled now. If you can afford it I would recommend using Clinique moisturising GEL
  10. I have to agree wiht you there - I think such a group would be open to a lot of abuse which is what most of us experience in life anyway and why we vent our sleens on here!
  11. I'll have to look for that Nivea stuff, sounds good
  12. My derm told me that if I had any problems with vision or hearing then I was to stop taking the medication straight away and give them a ring - if you're worried then this is the best thing to do. It depends what your problems are tho, my eyes are fine apart from them being dry and getting a but blurry when they get a bit "gooped up", so that's not really a problem with the actual function of my eye and it's vision. What I have is a bit like conjunctivitis because my body is overcompensating fo
  13. I'm sorry millsy I was just trying to point out that from what I have read on accutane related suicides it almost always refers to young men and it's a sad fact I'm afraid that a lot of young men commit suicide regardless of whether they have been on accutane or not. Yes it is a dangerous drug if people aren't aware of the possible side effects and it should be monitored accordingly - all I do know is that it has done a lot of good for a lot of people who have been burdoned by the curse of acne.
  14. This is a good thread: http://www.acne.org/messageboard/Accutane-...ot-t147518.html Personally tho I'd say the basic essentials are vaseline (to put inside your nose!), eye drops for dry eyes, lip treatments (normal lip balms I don't find good enough you need the treatments ones for dry/cracked lips, I use Blistex), T-Gel for dry flaky scalp, a good non-oily moisturiser and eye cream. I also have been taking a fish oil supplement for joint pain that has really helped. I haven't had a problem w
  15. Yeah but you could also turn around and point out that all those kids committing suicide in Bridgend aren't on accutane so what's that all about? There are a million reasons for depression and suicide, especially with teenagers, the accutane could just be coincidental.
×